MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED
Catalog Number V072230
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the size of the channel drain was larger than devices previously used (072230), and would not fit on the bulb.The user stated there is a visible difference in diameter when the drains are next to each other.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: " drain placement and the fr size is indicated: reorder #: drain size: drain shape: fluting trocar depth indicator: v072230, 19 fr.Round hubless, full ¿, dot.V072234, 24 fr.Round hubless full ¿ dot." (b)(4).The device was not returned.
 
Event or Problem Description
It was reported that the size of the channel drain was larger than devices previously used (b)(4), and would not fit on the bulb.The user stated there was a visible difference in diameter when the drains were next to each other.

Brand Name
SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6679850
Report Number1018233-2017-03405
Device Sequence Number72289
Product Code GBX
UDI-Device Identifier00801741051616
UDI-Public(01)00801741051616
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1